RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1997, Volume 111, Number 2, Pages 263–278 (Mi tmf1006)  

This article is cited in 5 scientific papers (total in 5 papers)

The semiclassical kinetic equations for gluons with the account of spin

Yu. A. Markova, M. A. Markova

a Irkutsk Computer Centre, Siberian Branch of RAS

Abstract: On the basis of the gauge-covariant Wigner operator for $SU(N)$-gauge field the system of the transport quantum equations is obtained and their semiclassical limit is derived. Excluding the mean-field from the obtained system in the collisionless approximation the kinetic equations describing non-virtual (thermal) gluon with the account of spin are separated.

DOI: https://doi.org/10.4213/tmf1006

Full text: PDF file (253 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1997, 111:2, 601–612

Bibliographic databases:

Received: 18.06.1996

Citation: Yu. A. Markov, M. A. Markova, “The semiclassical kinetic equations for gluons with the account of spin”, TMF, 111:2 (1997), 263–278; Theoret. and Math. Phys., 111:2 (1997), 601–612

Citation in format AMSBIB
\Bibitem{MarMar97}
\by Yu.~A.~Markov, M.~A.~Markova
\paper The semiclassical kinetic equations for gluons with the account of spin
\jour TMF
\yr 1997
\vol 111
\issue 2
\pages 263--278
\mathnet{http://mi.mathnet.ru/tmf1006}
\crossref{https://doi.org/10.4213/tmf1006}
\transl
\jour Theoret. and Math. Phys.
\yr 1997
\vol 111
\issue 2
\pages 601--612
\crossref{https://doi.org/10.1007/BF02634271}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997YA85100008}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1006
  • https://doi.org/10.4213/tmf1006
  • http://mi.mathnet.ru/eng/tmf/v111/i2/p263

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Markov, Y, “The problem of nonlinear Landau damping in quark-gluon plasma”, Transport Theory and Statistical Physics, 28:7 (1999), 645  crossref  zmath  adsnasa  isi  scopus  scopus  scopus
    2. Mrowczynski, S, “Topics in the transport theory of quark-gluon plasma”, Physics of Particles and Nuclei, 30:4 (1999), 419  crossref  adsnasa  isi  scopus  scopus  scopus
    3. Yu. A. Markov, M. A. Markova, “Gauge invariance of the Landau nonlinear damping decrement of Bose excitations in a quark–gluon plasma: Part I”, Theoret. and Math. Phys., 124:1 (2000), 950–971  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Markov, YA, “Nonlinear plasmon damping in the quark-gluon plasma”, Journal of Physics G-Nuclear and Particle Physics, 26:10 (2000), 1581  crossref  adsnasa  isi  scopus  scopus  scopus
    5. Markov, YA, “The Boltzmann equation for colourless plasmons in hot QCD plasma. Semiclassical approximation”, Journal of Physics G-Nuclear and Particle Physics, 27:9 (2001), 1869  crossref  adsnasa  isi  scopus  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:236
    Full text:116
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020